# SDR ASAA2019031728631

- Difficulty date: March 17, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 39,815 hours, 11,941 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CABIN ZONE TEMP LIGHT ILLUMINATED. EXTINGUISHES ON MASTER CAUTION RESET. GROUNDED - YES. PERFORMED BITE CHECK PER AMM 21-61-00. VERIFIED PRIOR FAULT IN FLT DK. FAULT NOT CURRENT IN GROUND VERIFICATION TEST. THIS CLEARS MEL 21-21G.
